# SDR SWAA2022030179066

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737*
- Aircraft serial: 36612
- Aircraft time: 47,564 hours, 28,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE EMERGENCY LIGHT OUT / [01] REMOVED AND REPLACED BATTERY PACK ASSY IAW AMM 33-51-06. EMERGENCY LIGHTS OPS CHECK GOOD.
